Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Recurring stomach pain due to fatty liver, intestine infection. No relief with medicines. What could be the root cause?

Hi Sir, I am Anuj Jain, 32 yrs old, having fatty lever and intestine infection . Due to that I m having stomach pain .Even same probelm i would have ofenly. I already consulted doctor and had a midicine but after some days again i have same probelm, Can you please suggest me what is the main probelm. Thanks & Regards, Anuj jain
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Hi Anuj.

Thanks for the query.

If you have nausea or diarrhea, it could be due to many factors. Infection, malabsorption, Irritable bowel syndrome etc.

You can get your stool tested if infection is suspected. Avoid eating outside food. If you get these diarrhea attacks frequently, it could be Irritable bowel syndrome. For this you need to reduce milk and milk products. Avoid stress. Get 6-8 hours of sleep daily. Eat plenty of fresh fruits and green leafy vegetables. Drink 1-2 litres of water daily. Do brisk walking exercise daily for 40 minutes.

Do Yoga for stress relief.

You may take Tablet Imodium or Lomotil if you get Acute diarrhea, under medical supervision.

Wishing good health.


Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor